# SDR AALA201808209001

- Difficulty date: August 18, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N337PJ
- Make and model: Boeing 737823
- Aircraft serial: 33345
- Aircraft time: 4,170 hours, 1,625 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Electrical Box
- Part number: 180725101
- Condition: Faulty
- Location: Entertain Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FINAL DECENT, CREW REPORTED SMOKE COMING FROM INFLIGHT ENTERTAINMENT SYSTEM AT ROW 18DEF. NO EMERGENCY DECLARED, FLIGHT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS GROUNDED. REPLACED THE SEAT POWER BOX AT SEAT ROW 18DEF IAW AMM 44-22-44.
